# SDR UPS802935

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED EMER EXIT LIGHTS INOP, BY FWD ENTRY DOOR AND AFT ENTRY DOOR 2 EA.
